# SDR VNAA2014062200020

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 24,539 hours, 24,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 04077H8278
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 24,539 hours, 24,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ICE ACCUMULATION INSIDE BLACK AREA OF LT SIDE ON CAPTAIN’S FRONT WINDSHIELD.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LEFT FORWARD WINDSHIELD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
